Journal article icon

Journal article

A posteriori error analysis for stabilised finite element approximations of transport problems

Abstract:

We develop the a posteriori error analysis of stabilized finite element approximations to linear transport problems via duality arguments. Two alternative dual problems are considered: one is based on the formal adjoint of the hyperbolic differential operator, the other on the transposition of the bilinear form for the stabilized finite element method. We show both analytically and through numerical experiments that the second approach is superior in the sense that it leads to sharper a poste...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Publisher:
Elsevier Science S.A.
Journal:
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING
Volume:
190
Issue:
11-12
Pages:
1483-1508
Publication date:
2000-01-01
DOI:
ISSN:
0045-7825
URN:
uuid:d46fca9a-5dcb-4f5e-be83-2e47698dae55
Source identifiers:
188544
Local pid:
pubs:188544

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP